# SDR IPXA3580308

- Difficulty date: August 28, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 22,541 hours, 13,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5017
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C8, MAIN CABIN FLOORBEAM BS 1200, BL 0 - LBL 25.  REMOVED CORROSION, ORIG MATERIAL .220, MATERIAL REMOVED .041,  MATERIAL REMAINING  .179.  PREVIOUS REPAIR INSTALLED IN THIS AREA.
